Asthma Issues?

I recently lost my inhaler on the 13th and got a new one on the 17th. I have really badly controlled asthma to the point where I used 33 puffs a day for the past three days. This has never been this bad but I find it very difficult recently to do simple tasks I had no problem with in the past such as walking up stairs or walking to class. I had barley used my inhaler but now I feel like if I dont have it I will die. Its quickly running out I can barley catch my breath my chest hurts and I just dont see this ending anytime soon. What can I do I use albuterol sulfate in pro-air and Qvar. My rescue inhaler is barly helping and I fear I might of OD on albuterol sulfate taking so much. But its only been for three days I set up an appointment with a specialist but the earliest they had was October 16 I dont think Ill make it till then Help seriously....

3 Answers

Relevance
  • Lauren
    Lv 6
    5 months ago

    If you are using 33 puffs a day, you need to go the ER. Seriously. Overdosing on albuterol is not a good thing and will actually make your breathing difficulties worse because albuterol is an inflammatory drug. It can save your life, but it can also make things worse when you keep taking it. You might consider at least seeing a regular doctor as soon as possible to get some advice or some steroids, something to hold you over.

    • Log in to reply to the answers
  • 5 months ago

    You have overdosed you need to go to the ER

    • Log in to reply to the answers
  • 5 months ago

    Dude..... It's too late for you. Goodbye. Love ya!

    • Log in to reply to the answers
Still have questions? Get answers by asking now.